Vector linear time series models: corrections and extensions

Deistler, Manfred; Dunsmuir, W. and Hannan, E.J. (1978) Vector linear time series models: corrections and extensions. Advances in Applied Probability, 10 (2), pp. 360-372.

Full text not available from this repository.

Abstract or Table of Contents

In this paper some theorems of Dunsmuir and Hannan [2] are corrected. The topological structure of spaces of (likelihood) equivalence classes of arma structures is more closely investigated and its relation to the statistical problem is elucidated. The formulation is also made more general.

Item Type: Article in Academic Journal
Research Units: Macroeconomics and Economic Policy
Status: Published
Date Deposited: 15 Jun 2020 10:41
Last Modified: 15 Jun 2020 10:41
Identification Number or DOI: 10.2307/1426940
ISSN: 0001-8678
URI: https://irihs.ihs.ac.at/id/eprint/5360

Actions (login required)

View Item View Item